Login | Register

Items where Author is "Ghomeshi, Shahin"

Up a level
Export as
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 2.

Article

Cheng, Zhong and Ghomeshi, Shahin and Paraschivoiu, Marius (2009) Bounds on outputs of the exact weak solution of the three-dimensional Stokes problem. International Journal for Numerical Methods in Fluids, 61 (10). pp. 1098-1131. ISSN 02712091

Thesis

Ghomeshi, Shahin (2010) Asymptotic bounds to outputs of the exact weak solution of the three-dimensional Helmholtz equation. PhD thesis, Concordia University.

This list was generated on Wed Jun 29 03:18:53 2016 EDT.
Back to top Back to top